O jednoj klasi parcijalnih jednačina
Matematički vesnik, Tome 21 (1969) no. 1, p. 71
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
34M03
@article{MV_1969_21_1_a10,
author = {J. D. Ke\v{c}ki\'c},
title = {O jednoj klasi parcijalnih jedna\v{c}ina},
journal = {Matemati\v{c}ki vesnik},
pages = {71 },
year = {1969},
volume = {21},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1969_21_1_a10/}
}
J. D. Kečkić. O jednoj klasi parcijalnih jednačina. Matematički vesnik, Tome 21 (1969) no. 1, p. 71 . http://geodesic.mathdoc.fr/item/MV_1969_21_1_a10/